An analogue of the canonical product of Weierstrass for entire functions of several complex variables
Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 767-769
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_4_a5,
author = {L. I. Ronkin},
title = {An analogue of the canonical product of {Weierstrass} for entire functions of several complex variables},
journal = {Doklady Akademii Nauk},
pages = {767--769},
year = {1967},
volume = {175},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a5/}
}
L. I. Ronkin. An analogue of the canonical product of Weierstrass for entire functions of several complex variables. Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 767-769. http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a5/